# SDR SWAA2021072687020

- Difficulty date: June 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 16 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER ; 2021-269901 / [01] TOOL USED PN/ NORTEC 600D; SN/ 2000053402; DUE DATE/ 23APR22.; [02] PERFORMED PERMANENT REPAIR INSPAR RIB 129.50 AT 16 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEETS 1 AND 3; MATERIAL USED KIT T-SECTION P/N 55100003-01; BATCH SW 2021001580; [03] PERFORMED PERMANENT REPAIR INSPAR RIB 129.50 AT 16 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEETS 1 AND 3; MATERIAL USED KIT T-SECTION P/N 55100003-01; BATCH SW 2021001580.. RII ITEM
